# SDR SWAA2021102519333

- Difficulty date: September 17, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED LAVATORY A BOTTOM FLOOR OUTBOARD SIDE AT FWD GALLEY AREA ; 2021-429843 / REPAIRED LAVATORY Ï¿½AÏ¿½ BOTTOM FLOOR OUTBOARD SIDE AT FWD GALLEY AREA AS PER ZODIAC AEROSPACE SPM 25-46-99
